By Topic

An O(20.304n) Algorithm for Solving Maximum Independent Set Problem

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Tang Jian ; Department of Computer Science, Pennsylvania State University

A faster algorithm for finding a maximum independent set in a graph is presented. The algorithm is an improved version of the one by Tarjan and Trojanowski [7]. A technique to further accelerate this algorithm is also described.

Published in:

Computers, IEEE Transactions on  (Volume:C-35 ,  Issue: 9 )